# SDR CAL960501

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retaining Clip
- Part number: 2274640
- Condition: Malfunctioned
- Location: Tail Cone
- Part time: 46,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - TAIL CONE EXTERIOR RELEASE HANDLE PULLS FROM CLIPS LESS THAN MINIMUM REQUIRED.  INSTALLED NEW CLIPS AND ADJUSTED GAP PER MM 53-50-3.  C/W PULL TEST PER MM 53-50-3, PULLED AT 29 INCHES/POUNDS.  (X)
